Jump to content
CrazyBoards.org

Recommended Posts

I just started it 2 days ago. The first dose didn't have any effect, but the second dose made me fall asleep.

Now I'm having a huge anxiety attack because I'm starting school next week and I have to drive 40 minutes to get there and my dose falls right in the middle of school.

I hate having unreasonable anxiety attacks. They're so unreasonable.

I just want to feel better. Is that really too much to ask?

Link to comment
Share on other sites

Lamictal also is sedating for me, so although my pdoc originally prescribed it for taking it in the a.m., now I take it at bedtime, and it works great. The pdoc said about 20% of his patients find it sedating so take it at night. Plus I find it's easier to take meds at night whenever possible because I'm much more likely to remember them as part of my bedtime routine.

Lamictal is a wonder drug as far as I'm concerned, so hang in there. It usually takes several weeks to work up to the full dose and for it to completely take effect, but it's definitely worth the wait in my opinion. Good luck to you.

Link to comment
Share on other sites

Yeah, that's very premature. I suffered from anxiety at low doses. Then I suffered from mood swings. But it got better when I got up into the mid range, or over 150 mgs effective dose. It took about 1 week after a dose change until the side effects calmed down. I'll say it again: it get MUCH better at higher doses. Are you taking generic Lamictal? If so, who is the manufacturer?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...